# SDR UALA2012080604204

- Difficulty date: July 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 85,732 hours, 13,740 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 323
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED, NR 1 ENGINE FUEL VALVE LIGHT FLICKERING DIMLY.  NO EICAS MSG. SAMC TEXT: SHUT ENG DOWN, CYCLED CIRCUIT BREAKER P11-4 D25.  ACCOMPLISHED NORMAL START, LIGHT STARTED FLICKERING AGAIN.  REPLACED NR 1 ENGINE FMU REF MM.   RAN ENGINE, OPERATIONAL CHECK NORMAL.
